# SDR AALA201712049009

- Difficulty date: November 28, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D57756145200
- Condition: Defective
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENENACE. REPLACEMENT OF THE SPECIAL BOLT DUE TO METALLIC WASHER REPAIR AND MODIFICATION DONE ON CENTER HINGE FITTING OF SPOILER #2 ON RIGHT WING PER A320 SRM 57-70-00-300-003.
